Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Passing black stools after being treated for dengue fever. Reason?

I had fever from october 26th i went for the hospital and my doctor suggested me to take tablets. Later my fever didn t stopped and lasted till November 12th , in between i didn t had fever for four days. Then i went to another hospital where they advised me to take a blood test . The blood test result came as dengue positive and typhoid positive. Here in India, dengue is a human killing disease and hence the hospital suggested me to get admitted in Government hospital. I was admitted in the hospital and was discharged only day before yesterday. But the Government hospital blood report result came as dengue negative and even my platelet increased from 1.2 to 1.8. But from day before yesterday i pass motion black in colour. I am really afraid of this. Please tell me the reason for this.Thank you.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Proctologist 's  Response
Black stools suggesys that there was some bleeding in your intestines.
It should clear off by itself. If you have continuous problem beyond 2 days, please get a colonoscopy & upper G.I. endoscooy done to find the source of bleeding and specific treatment can then be advised.
Take a blood test of Bleeding time, Clotting time and INR for finding if there is any derangement in your blood clotting mechanism.
take care.
wish you good health.
Dr. Pravin Gore
Laproscopic Colorectal Surgeon & Proctologist.
mumbai - INDIA
Answered: Mon, 29 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor